I'm scheduled to give myself a shot today, but I'm afraid of what it will do to me. I've got my period, and as a not-intended-to-procreate female, I get horniest just before and after my period, when there's absolutely no chance I'll get pregnant. (Which would be a nifty trick of nature if menstruating didn't suck so bad.) Before I started taking testosterone, I would find myself lolling about thinking about sex all day at these times, and usually wind up masturbating at some point. But now, the testosterone is amplifying the effects of whatever lady hormone it is that causes me to be so non-utilitarianly randy (I'm just playing dumb: I know it's progesterone, whatever that is). Now, I'm an internet porn bandit and I actually woke up the other morning with my pants down, as if I'd clawed them off myself in the middle of the night.
(Aside: Would somebody please put out for me? I'm not that bad. I'm actually kinda hot.)
Point being, I'm not sure I can handle the perfect storm generated by the confluence of my female and male randiness. If I could grow two heads and two nether regions, it could work out, but barring that I'm going to wait several days to give myself the shot.
I'm also going to increase my dose from 50 ccs to 100 ccs, since after 5 shots all I've got to show is a constellation of little zits on one side of my face. (The laryngitis persists, and since it began on Easter, I'm thinking that I may simply be reborn with a lower voice.)